MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD EXT SET DEHP FREE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD EXT SET DEHP FREE; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 11088483
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material# 11088483, batch #unknown.It was reported that the bd ext set dehp free had a component damage - leak.The following information was provided by the initial reporter: "the plastic hub of the tubing that twists to connect to pt snapped off which led the tubing to no longer being able to secure to clear link of pt's central line." verbatim rcc received a complaint via email.Email(s) attached.Item: 11088483 quantity affected: 1 ea serial/lot number: unk po : (b)(4) are any samples available for return? yes reported issue: med line syringe tubing (appears to be 1.5ml but this reporter did not set up the tubing) when detaching med line tubing from central line to administer an urgent prn med, the plastic hub of the tubing that twists to connect to pt snapped off which led the tubing to no longer being able to secure to clear link of pt's central line.Med (ampicillin) had been running and paused to administer urgent sedation, so med had to be paused further to be re-primed with a new med no further details provided by customer.
 
Event or Problem Description
No additional info.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint that the plastic hub separated from the set could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed because a model and lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.

Brand Name
BD EXT SET DEHP FREE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19312960
Report Number9616066-2024-00752
Device Sequence Number6942714
Product Code FPA
UDI-Device Identifier10885403234668
UDI-Public(01)10885403234668
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11088483
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown